# SDR CALA2025060305212

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N541014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR LWR SILL FR720/RBL64.40 FLOOR SUPPORT HAS CORROSION AS MARKED.  REMOVED AND REPLACED FLOOR SUPPORT AT R2 LWR DOOR SILL FR700/RBL 64.40 IAW B757-300 SRM 51-40-02.
